As yesterday wore on, I felt sicker and sicker. By the evening, my head was reeling and I kept almost fainting, so I took to my bed, which is where I have stayed for nearly the whole of today. I was meant to set off to Camden to look after my friend's cat again today, lovely little ginger and white Mo, as her 95-year-old dad has just died so she has gone up North for the funeral, but I had to arrange for a neighbour to feed him instead, as I felt far too ill to drag a suitcase across London by tube and train, followed by a mile walk uphill from St Pancras to the housing estate where my friend lives and to which there is no public transport. Added to which, the rain is bucketing down and I haven't eaten since Saturday. Oh, why did I not learn to drive when I was young?
I have stopped taking the tablets. I read the list of possible side-effects and symptoms like mine - nausea, dizziness, ringing in the ears, aches all over - happen to one in ten people who take them. They even warn you about a potentially fatal heart condition! It also says that people who have had stomach ulcers shouldn't take them. The doctor should never have given them to me. Back to the homoeopath, I think. Far safer.
The drug was called Citalopram. Anyone else ever taken it? If so, were you ill, too? I'd love to know.
Pup On My Pillow!
11 hours ago